Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Queen, C.M. and Smith, J.Q. and James, D.M. (1994) Bayesian forecasts in markets with overlapping structures. International Journal of Forecasting, 10 (2). pp. 209-233. ISSN 0169-2070. (The full text of this publication is not available from this repository)

This list was generated on Mon Mar 31 23:31:17 2014 BST.